swollen top of left foot & black toes two center ones
I am attempting to determine the cause of all of a sudden swollen left foot and now turned into black toes. I reviewed side effects of drugs I am prescribed
It appears a possible side effect of the amlodipine I was on 5mg. daily doc raised to 10mg. daily now an issue. I was recently given full blood work up on test for diabetes though I'm the correct weight for my height muscular build 180 pounds
not positive this precipitated adding chloresterol drug to bring down below 200.
I'm still trying to regain use of my disfunctional left side leg & arm/hand
I have a "STAIRMASTER 400 PT"(20 minutes) That I use every other day plus a "Bow flex
machine to stay fit I've been very athletic My entire life until stroke.
Left foot tender I've tried elevating and taking Ibuprofen only helps but issue returns. I was planning on cutting 10 mg. amlodipine in half and begin monitoring my blood pressure to be certain I don't have a unplanned rise in this. Your thoughts suggestions. Of course I could go to the doctor but she knows not much more than I do. She'll simply experiment on me, that's why they call it "practicing medicine".